# SDR HEEA086593

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- Aircraft time: 13,255 hours
- System (JASC): 2330 · Entertainment System
- Part: Circuit Board
- Condition: Corroded
- Location: Pa Amplifier
- Component: Amplifier
- Component part number: 002000002
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PA AMP HAS CORROSION. FOUND CORROSION ON PC BOARD.  UNIT WORKS INTERMITTENTLY, CONNECTOR P2 AND PINS BAD, UNIT COVER BAD.  CLEANED CORROSION ON PC BOARD, REPLACED CONNECTOR P2, PINS AND UNIT COVER.  REPAIRED.  BENCH CHECK GOOD.
